A Generalized Leznov Lattice: Bilinear Form, Bäcklund Transformation, and Lax Pair

Hon Wah TAM*

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

Abstract

A generalized Leznov lattice with its bilinear form is proposed. A bilinear Bäcklund transformation for the lattice is also presented. Starting from the BT, soliton solutions are obtained. A Lax pair for this lattice is also derived from the BT.

Original languageEnglish
Pages (from-to)35-42
Number of pages8
JournalApplied Mathematics Letters
Volume17
Issue number1
DOIs
Publication statusPublished - Jan 2004

Scopus Subject Areas

  • Applied Mathematics

User-Defined Keywords

  • Bäcklund transformations
  • Hirota's method
  • Integrable lattices
  • Lax pairs
  • Solitons

Fingerprint

Dive into the research topics of 'A Generalized Leznov Lattice: Bilinear Form, Bäcklund Transformation, and Lax Pair'. Together they form a unique fingerprint.

Cite this